I'm starting Prozac tomorrow. I had a bad reaction to Pristiq and Wellbutrin seemed to do nothing. I hope I have more energy.
Hello lynnann -
Are you seeing a psychiatrist and what is your diagnosis. I know a lot of primary doctors prescribe that and Abilify or Cymbalta... like all the ones you recently see on TV. Hate it... just hate it. Any way, if you are seeing a psychiatrist... good for you and hope you will get relief quick. I will tell you that psych meds affect the adrenal glands and sometimes in not such a good way. Because they affect "moods" and guess what??? The endocrine system of the body does all of that. Have you ever had more than a basic test for hypothyroidism??? Know why??? Because among the symptoms for low thyroid are: depression, irritability, mood swings, weight gain, loss of interest in pleasurable things, lack of focus, listlessness, insomnia, hair loss... a very big list. If you have never had a thyroid panel done... it could be the best test you ever had! Ask your doctor what he/she thinks??? It can't hurt...
With Prozac... I sure don't know about your energy but you do also need a decent night of sleep and hope you are getting that. You need a good, balanced diet, and exercise in whatever form you like. Doing those things on a regular basis help lift the spirits and get those endorphines moving.
Just some food for thought for you. I wish you well and keep us informed so we can support you, okay???
Hello lynnann2. Beginners new to Prozac will be likely feeling listless, tired, lathargic. These are normal and common side effects. Once you have been on the drug for awhile, these ease up and more often than not disappear altogether. As with most all the psychiatric drugs, it will take close to four weeks for the Prozac to work at its full potential/theraputic level. Best of wishes, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2010 • 3 answers
Posted 15 May 2010 • 2 answers
Posted 9 Mar 2011 • 2 answers
Posted 17 Jul 2011 • 4 answers
Posted 24 Nov 2013 • 3 answers